# SDR AALA202312193320

- Difficulty date: December 6, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N728AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31553
- Aircraft time: 40,348 hours, 4,677 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: BPAS105
- Condition: Discharged
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L3 DOOR EMERGENCY POWER ASSIST SYSTEM BATTERY WILL NOT CHARGE. MAINTENANCE REPLACED BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
